Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why are episodes of diarrhea and vomiting repeating despite taking phenergan?

6 weeks ago my 5 yr old son had a 6 hour episode of vomiting and having diarrhea , the doctor gave him a phenergan shot and it ending and the next day everything returned to normal. Exactly 2 weeks later to the day we had the exact same episode happen again, then 2 weeks later to the day and then 7 days later. He wakes up doing this between 8-8:30 and it lasts only a day. What could be causing this??
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It can be a simple bacterial infection of the gut or a worm infestation or food allergy.
Consult your pediatrician and get your sons stool tested for worms and a bacterial culture done. Based on the results he can be treated with positive outcome with antibiotic or antihelminthics or antiparasitic agents.
Try to find if is there specific food stuff or chocolate which is causing the child to vomit and purge, if yes just stop it.
Is he nervous while going to school? just talk to him and try to know.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor